# SDR MASA2010050900475

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 33,860 hours, 25,081 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG TRIM MASTER WARNING ON T/O ROLL.  RTG; PERFORMED AILERON EXCESSIVE BACKLASH CHECK PER AMM.
